# SDR ASAA2023102546412

- Difficulty date: October 25, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 44,946 hours, 14,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: D5757065200200
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LH WING INBD FLAP UNDER SEAL RETAINER ON INBD SUPPORT RIB. GROUNDED - YES. COMPLIED WITH EA # CMPT-57EA-01989 REV: 00  TITLE: LH WING INBOARD FLAP, RIB1 ASSEMBLY LOWER FLANGE OUTER LOWER SURFACE CORROSION DAMAGE - REPAIR CATEGORY A
